Generalization of the coupled dipole method to periodic structures

Publisher:
American Physical Society
Publication Type:
Journal Article
Citation:
Physical Review B, 2003, 67 (16), pp. 1 - 5
Issue Date:
2003-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2007002640.pdf123.39 kB
Adobe PDF
We present a generalization of the coupled dipole method to the scattering of light by arbitrary periodic structures. This formulation of the coupled dipole method relies on the same direct-space discretization scheme that is widely used to study the scattering of light by finite objects. Therefore, all the knowledge acquired previously for finite systems can be transposed to the study of periodic structures.
Please use this identifier to cite or link to this item: